# SDR 04FDEA03501

- Difficulty date: December 28, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Misdrilled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BULKHEAD HEAD'S WEB AT STA 2007 FOUND WITH EXISTING HOLES AT LBL 27.5 AFTER TEE CHORD REMOVED FOR REPLACEMENT.  EXISTING DOUBLE HOLES AT LBL 20 AFTER TEE CHORD EVALUATED AND FOUND NOT IN ACCORDANCE WITH SRM CHAPTER 53. REPAIR CARRIED OUT AS PER FEDEX EA 1-5310-78099.
